Lefschetz coincidence formula on non-orientable manifolds

Tom 153 / 1997

Daciberg Lima Gonçalves, Jerzy Jezierski Fundamenta Mathematicae 153 (1997), 1-23 DOI: 10.4064/fm-153-1-1-23

Streszczenie

We generalize the Lefschetz coincidence theorem to non-oriented manifolds. We use (co-) homology groups with local coefficients. This generalization requires the assumption that one of the considered maps is orientation true.

Autorzy

  • Daciberg Lima Gonçalves
  • Jerzy Jezierski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek